×

zbMATH — the first resource for mathematics

Singular integrals and estimates for the Cauchy-Riemann equations. (English) Zbl 0257.35040

MSC:
35J67 Boundary values of solutions to elliptic equations and elliptic systems
32A10 Holomorphic functions of several complex variables
43A80 Analysis on other specific Lie groups
35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ronald R. Coifman and Guido Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Mathematics, Vol. 242, Springer-Verlag, Berlin-New York, 1971 (French). Étude de certaines intégrales singulières. G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc. 79 (1973), 373 – 376.
[2] Hans Grauert and Ingo Lieb, Das Ramirezsche Integral und die Lösung der Gleichung \partial \?=\? im Bereich der beschränkten Formen, Rice Univ. Studies 56 (1970), no. 2, 29 – 50 (1971) (German). · Zbl 0217.39202
[3] G. M. Henkin, Integral representation of functions in strongly pseudoconvex regions, and applications to the \overline\partial -problem, Mat. Sb. (N.S.) 82 (124) (1970), 300 – 308 (Russian).
[4] Norberto Kerzman, Hölder and \?^{\?} estimates for solutions of \partial \?=\? in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971), 301 – 379. · Zbl 0205.38702
[5] A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489 – 578. · Zbl 0257.22015
[6] J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid. (2) 79 (1964), 450-472. MR 27 #2999; MR 34 #8010. · Zbl 0161.09302
[7] J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 81 – 94.
[8] A. Korányi and S. Vági, Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa (3) 25 (1971), 575 – 648 (1972).
[9] A. V. Romanov and G. M. Henkin, Exact Hölder estimates of the solutions of the \?-equation, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 1171 – 1183 (Russian). · Zbl 0218.35069
[10] E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 173 – 189.
[11] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
[12] E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Mathematical Notes, No. 11. · Zbl 0242.32005
[13] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.